# SDR FDEA2020091432191

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 11 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 11, T/E LOWER SURFACE CHAFE AT O/B TRACK.  REPAIRED RT WING NR 11 SLAT T/E LOWER SURFACE CHAFE AT O/B TRACK WITH 250 DEG METAL   BOND, IAW B767 SRM 57-43-01-01 FIG 1 DETAIL NR 1, 57-43-02-01 FIG 1 DETAIL NR 4, 57-43-02-2R REPAIR 1 DETAIL NR 1 AND NR 3, 51-70-10 REPAIR 4 FIG 202, B767 AMM 51-21-10.  MAJOR REPAIR.
